# SDR ZZDA5315597

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN SEAT TRACKS CHIPPED AND CORRODED OUT OF LIMITS IAW SRM 53-10-1 FIG 4 AT BS 847 - BS 960.  FABRICATED NEW SEAT TRACK FROM BAC 1520-792 113 INCHES IAW B 737 SRM 53-10-5.  INSTALLED IAW B 737 SRM 53-10-5 FIG 3 AND SRM 51-30-2.  (X)
